# SDR WTAA960050

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- Engine: Garrtt TPE33112UAR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 89778021
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SFO - NR 2 ENGINE FAILED TO ACHIEVE REQUIRED TORQUE ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE DEFERRED TTL SYSTEM PER MEL 76-2.  ENGINE OPERATIONS REPORTED NORMAL DURING GROUND RUN WITH TTL OFF.  AIRCRAFT RETURNED TO SERVICE.  TTL SYSTEM DEFERRAL CLEARED AFTER THE REPLACEMENT OF THE RT ENGINE FUEL CONTROL UNIT.  (X)
